Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Migraine, weird smell in nose, diagnosed with bipolar, got off abilify, advised neurologist consultation. Advice?

yes i have been experiencing a hightened sense of smell for the past two months. i have migranes that go with it. i have been diagnosed as bipolar for over 20 years and have never had this kind of problem before. i was just taken off of abilify and that is when the problem began about a month after that. i have been to an ent and he couldn t find anything wrong. i went to my therapist and she sugested i see a neurologist . i am at my wits end about what to do, any adivice ?
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Feb 2016
Hi. The heightened sense of smell with migraine is called an ''aura'' and is not a disease in itself , so do not worry about this. A good treatment as adivised by your neurologist will take care of this too.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor